RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 6, Page 742 (Mi dan36379)  

Поправки к статье “О непрерывности метрической проекции на некоторые классы подпространств в пространстве Банаха” (ДАН, т. 195, № 3, 1970 г.)

E. B. Oshman


Full text: PDF file (133 kB)

Citation: E. B. Oshman, “Поправки к статье “О непрерывности метрической проекции на некоторые классы подпространств в пространстве Банаха” (ДАН, т. 195, № 3, 1970 г.)”, Dokl. Akad. Nauk SSSR, 199:6 (1971), 742

Citation in format AMSBIB
\Bibitem{Osh71}
\by E.~B.~Oshman
\paper Поправки к статье ``О непрерывности метрической проекции на некоторые классы подпространств в пространстве Банаха''
(ДАН, т.~195, \No~3, 1970~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 6
\pages 742
\mathnet{http://mi.mathnet.ru/dan36379}


Linking options:
  • http://mi.mathnet.ru/eng/dan36379
  • http://mi.mathnet.ru/eng/dan/v199/i6/p742

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:28
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019